# SDR SWIA202054228

- Difficulty date: October 16, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ABOVE PRESSSURE FLOOR AT FS 484.00 LBL 27 TO LBL 36 HAS ATTACHMENT CLIPS CRACKED AT INBOARD AND OUTBOARD ENDS OF INTERCOSTAL.  C-CHECK RO 11/21/2020.  FABRICAED AND REPLACED CRACKED REPAIR PARTS P/N 601R-53-41-059-1 & 601R-53-41-059-2 COMMON TO PRESSURE FLOOR INTERCOSTAL AT FS 484 AT LBL 27 & LBL 36 WERE, IAW DWG.
